# SDR FDEA201012034547

- Difficulty date: December 3, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 146N54401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT LT CARGO NET TIE-DOWN FITTINGS AT STA 1240, STA 1300, STA 1320 AND   STA 1340 FOUND WITH CORROSION. REPAIR CARRIED OUT ON CORRODED FITTINGS AT STA 124, 1300, 1320 AND 1340 IAW  F-5340-142364 (AFT CARGO TIE-DOWN FITTINGS CORROSION REPAIR).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
